# SDR CA080102006

- Difficulty date: January 1, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 02277H7295
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) (RT WINDSHIELD SHATTERED IN FLIGHT).  THE WINDSHIELD WAS REMOVED AND REPLACED.   WINDSHIELD, (RT) P/N OFF: 601R33033-14 P/N ON: NP-139321-14 S/N OFF: 02277H7295 S/N ON: 07212H4821 (TC NR 20080102006)
